What mathematics for computer scientists

Chetwynd, Amanda and Cooke et al, DJ (1987) What mathematics for computer scientists. The Computer Bulletin, 3 (3). pp. 36-37. ISSN 1464-357X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
The Computer Bulletin
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
58251
Deposited By:
Deposited On:
22 Oct 2012 14:45
Refereed?:
Yes
Published?:
Published
Last Modified:
15 Sep 2020 01:10